# SDR DALA2016040702729

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 75,430 hours, 34,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN 3 PLACES ON LOWER AREA OF AFT CARGO DOOR SILL.  TREATED AND PAINTED IAW SRM 53-60-15, FIG 101.  ALLOWABLE DAMAGE 1.  CORROSION WAS LEVEL 1.
